Publications (21) JULIAN MARIA AGUIRRE ESTIBALEZ publications

2014

  1. High rank elliptic curves with prescribed torsion group over quadratic fields

    Periodica Mathematica Hungarica, Vol. 68, Núm. 2, pp. 222-230

2013

  1. Arithmetic progressions and Pellian equations

    Publicationes Mathematicae, Vol. 83, Núm. 4, pp. 683-695

  2. Sums of biquadrates and elliptic curves

    Glasnik Matematicki, Vol. 48, Núm. 1, pp. 49-58

2012

  1. On the rank of elliptic curves coming from rational diophantine triples

    Rocky Mountain Journal of Mathematics, Vol. 42, Núm. 6, pp. 1759-1776

  2. Spectral methods based on Hermite functions for linear hyperbolic equations

    Numerical Methods for Partial Differential Equations, Vol. 28, Núm. 5, pp. 1696-1716

2008

  1. A Spectral viscosity method based on hermite functions for nonlinear conservation laws

    SIAM Journal on Numerical Analysis, Vol. 46, Núm. 2, pp. 1060-1078

  2. Fractales: De la naturaleza al Arte pasando por las Matemáticas

    Dibujo técnico y matemáticas: una consideración interdisciplinar (Ministerio de Educación y Ciencia), pp. 9-70

  3. Sobre el número de clases y las raíces primitivas

    Gaceta de la Real Sociedad Matematica Española, Vol. 11, Núm. 4, pp. 705-720

2007

  1. The integer Chebyshev constant of Farey intervals

    Publicacions matematiques, Vol. 51, Núm. 1, pp. 11-28

2006

  1. The trace of totally positive algebraic integers

    Mathematics of Computation, Vol. 74, Núm. 253, pp. 385-393

2005

  1. Hermite pseudospectral approximations. An error estimate

    Journal of Mathematical Analysis and Applications, Vol. 304, Núm. 1, pp. 189-197

2004

  1. A two-dimensional IR spectroscopic (2D-IR) simulation of protein conformational changes

    Spectroscopy, Vol. 18, Núm. 1, pp. 49-58

  2. High rank elliptic curves with torsion group ℤ/(2ℤ)

    Mathematics of Computation, Vol. 73, Núm. 245, pp. 323-331

2002

  1. Curvas fractales

    Sigma: revista de matemáticas = matematika aldizkaria, Núm. 20, pp. 79-92

2001

  1. Matemáticas y el espíritu humano

    Las ciencias experimentales y el progreso social : jornadas celebradas del 7 al 10 de mayo de 2001

  2. Self-similarity and the singular cauchy problem for the heat equation with cubic absorption

    Applied Mathematics Letters, Vol. 14, Núm. 1, pp. 7-12

  3. Todo lo que siempre quisiste saber sobre pi

    Sigma: revista de matemáticas = matematika aldizkaria, Núm. 19, pp. 107-130

1994

  1. Fujita type results for reaction diffusion equations with general nonlinearities

    Journal of Mathematical Analysis and Applications, Vol. 185, Núm. 3, pp. 579-595

1993

  1. On the blow-up of solutions of a convective reaction diffusion equation

    Proceedings of the Royal Society of Edinburgh: Section A Mathematics, Vol. 123, Núm. 3, pp. 433-460

1991

  1. Basis of wavelets and atomic decompositions of h1(ℝn) and h1(ℝn ×ℝn)

    Proceedings of the American Mathematical Society, Vol. 111, Núm. 3, pp. 683-693